MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø54 TWO-HOLES T

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø54 TWO-HOLES T
Model Number 01.32.154DHT
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months from the primary, the patient came in presenting pain due to a loose cup and it was determined that there was no bone growth on the implant which was the cause.The surgeon revised the d 54 shell to a d 62 multi-hole shell, the 36mm biolox head s to a 36mm biolox xl.And the d 36/f liner to a d 36/g liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 9 january 2026.Cup: mpact 01.32.154dht acetabular shell d 54 two-holes t (k230011) lot 2511723: (b)(4) items manufactured and released on 21-jul-2025.Expiration date: 06-jul-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø54 TWO-HOLES T
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24162759
Report Number3005180920-2026-00042
Device Sequence Number9252149
Product Code LPH
UDI-Device Identifier07630345798763
UDI-Public07630345798763
Combination Product (Y/N)N
PMA/510(K) Number
K230011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.154DHT
Device Lot Number2511723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale